Vol. 10, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The Prym map of degree-7 cyclic coverings

Herbert Lange and Angela Ortega

Vol. 10 (2016), No. 4, 771–801
DOI: 10.2140/ant.2016.10.771
Abstract

We study the Prym map for degree-7 étale cyclic coverings over a curve of genus 2. We extend this map to a proper map on a partial compactification of the moduli space and prove that the Prym map is generically finite onto its image of degree 10.

Keywords
Prym variety, Prym map
Mathematical Subject Classification 2010
Primary: 14H40
Secondary: 14H30
Milestones
Received: 6 February 2015
Revised: 11 March 2016
Accepted: 26 April 2016
Published: 20 June 2016
Authors
Herbert Lange
Department Mathematik
Universität Erlangen
Cauerstr. 11
D-91058 Erlangen
Germany
Angela Ortega
Institut für Mathematik
Humboldt Universität zu Berlin
Unter den Linden 6
D-10099 Berlin
Germany